# SDR 2005UALA01245

- Difficulty date: November 6, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 56,487 hours, 9,261 cycles
- Engine: Pwa PW4060
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Part number: D4016P
- Part serial: NA
- Condition: Burned
- Location: Apu
- Part time: 56,487 hours, 9,261 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE INSIDE AT BS 1809 RT SIDE BELOW CENTER HORIZONTAL STAB FEEDER WIRE BUNDLES, INSULATION NOT SECURE, LOOSE ON APU FEEDER SPLICES AND FEEDER WIRES FOUND BURNT.  *S/D*  THE FEEDER WIRE, SPLICE AND CONNECTOR WERE REPLACED.
